| Catalog Number |
9205000000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 4 events were reported for this quarter.Product return status: 4 devices had investigation types that have not yet been determined.Additional information: 4 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 4 events for the failure: fluid/blood leak.4 events had problem identified before clinical use/exposure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99225.Supplemental rationale: corrected data: b5, h11.4 previously reported events were included in this follow-up record.Product return status: 4 devices had investigation types that have not yet been determined.Evaluation findings (results/components): 4 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition: 4 devices: product disposition is not yet determined.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30 2025.This report summarizes 4 events for the failure: fluid/blood leak.- 4 events had problem identified before clinical use/exposure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99225 supplemental rationale corrected data: b5, h1, h6, h11 4 events were previously reported during the reporting quarter; however, 4 events were reported in error.0 previously reported events are included in this follow-up record.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30 2025.This report summarizes 0 events for the failure: fluid/blood leak.